# SDR SABA980001

- Difficulty date: January 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159CC
- Make and model: Stbros SD360
- Aircraft serial: SH3759
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Rod Assy
- Part number: SD3112179XA
- Condition: Out Of Adjust
- Location: Bagg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLT FROM CLT TO OAJ, AIRCRAFT RETURNED TO CLT DUE TO FORWARD BAGGAGE COMPARTMENT DOOR LIGHT ILLUMINATED.  NO EMERGENCY DECLARED.  AIRCRAFT LANDED WITH NO OTHER PROBLEMS.  PASSENGERS DEPLANED.  MAINTENANCE ADJUSTED THE PUSH-PULL ROD ON THE FORWARD BAGGAGE COMPARTMENT DOOR.  DOOR OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
